# SDR 98UAL900073

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Engine: Ge CFM56*
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: SR2C7PL02
- Condition: Failed
- Location: B-Hyd Syst
- Component: Amatek, ST107R
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER THE GEAR WAS RAISED, THERE WAS A 'B' SYSTEM HYDRAULIC PRESSURE LOSS.  *S/D*   REPLACED 'B' SYSTEM PRESSURE TRANSMITTER.  HYDRAULIC SYSTEM CHECKS NORMAL AFTER REPLACEMENT.
